MAUDE Adverse Event Report: COOK INC; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G44128
Medical Device Problem Codes Nonstandard Device (1420); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.C.Suspect products: #3 ¿ chloraprep-3ml-orange-ster-sol-appl.D1 - device name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray.D4 - catalog #: c-utlmy-701j-rsc-abrm-hc-fst-a-rd.H3 - device evaluated by mfg?: device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter was labelled incorrectly.The catheters supplied in the package were 15 cm in length, instead of the labeled 20 cm.The procedure was performed using one of the 15cm catheters.Later that day, the catheter was subsequently replaced with a 20cm catheter from a neighboring hospital in an additional procedure.No other adverse effects were reported for this incident.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: h6 - annex a and annex g.Investigation ¿ evaluation: it was reported that a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter was labelled incorrectly.The catheters supplied in the package were 15cm in length, instead of the labeled 20cm.The procedure was performed using one of the 15cm catheters.Later that day, the catheter was subsequently removed and replaced with a 20cm catheter from a neighboring hospital in an additional procedure.No other adverse effects were reported for this incident.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures, as well as a visual inspection and dimensional verification of returned devices, were conducted during the investigation.The complaint device was not returned; therefore, no physical examination of the complaint device could be performed.However, cook received three sets in a prior to use condition from the same lot.The catheters measured 15cm instead of 20cm.The manifold says 15cm, but the label states it should be 20cm.These prior to use sets are reported under patient identifier 097572.Cook concludes this device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported lot found that work orders were swapped and the sets were reworked.A database search for complaints on the reported lot found three additional related complaints.There is evidence of additional non-conforming product in the field.The information provided upon review of the dmr and dhr indicates the device was manufactured out of specification.However, appropriate measures have been initiated to address this failure mode; a non-conformance investigation was opened to further investigate the issue.Based on the information provided, inspection of the returned devices, and the results of the investigation, cook concluded the event to be related to a manufacturing and quality control deficiency.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.The risk assessment for this failure mode was reviewed, and no action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Common Device Name
FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22667966
Report Number1820334-2025-00915
Device Sequence Number7496059
Product Code FOZ
UDI-Device Identifier00827002441286
UDI-Public(01)00827002441286(17)271031(10)16558073
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44128
Device Lot Number16558073
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown